MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Headache (1880); Blurred Vision (2137); Dizziness (2194)
Date of Event 04/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Test strip udi# (b)(4).Note: after several attempts manufacturer contacted customer in a follow-up calls in order to ensure the customer's condition since the initial call; customer states that his sugar is so high they are trying to get it under control.Customer went to his doctor's office on (b)(6) 2018.Customer diagnosed with neuropathy because of his diabetes.Customer was prescribed with medication and cream for his feet.The blood glucose result at the doctor's office was 349mg/dl fasting.Customer states that the new meter is working fine.Customer is comfortable with the glucose readings from the new replacement products.
 
Event or Problem Description
Consumer reported complaint for meter not storing blood glucose results accompanied by symptom.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 100mg/dl.The customer did report symptoms of blurry vision, dizzy and bad headache.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the bedroom.During the call on (b)(6) 2018, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 02/16/2019 and open vial date is 2 months ago.The meter memory was reviewed for previous test result history: (date/time not stored correctly).Result 1 : 355 mg/dl, date: (b)(6) 2018, time: 2:25pm, fasting.Customer calling states that he have not been able to get the meter to work.Customer have not been able to use the meter to check his blood sugar since (b)(6) 2018.Customer states that he went to the urgent care because of the symptoms of blurry vision, dizzy bad headache and because he was unable to use the meter to test.Customer is currently having the symptoms of blurry vision, dizzy bad headache.Customer will not seek any medical assistance at this time.Customer states that when he inserts a strip in the meter the meter is giving results of the last test in the memory 347mg/dl fasting.Customer removes the strips from the meter and the meter shuts off.Had customer insert strip in meter and all he is getting on the screen is the fasting 347mg/dl after the 888 display.Has customer check memory and the only results was 355mg/dl taken on (b)(6) 2018 225pm.Customer states that his result at the urgent care on (b)(6) 2018 was 337mg/dl fasting 3 hours later it was 60mg/dl then 3 hours again later 202mg/dl.Customer states that he had not eaten all day.The results of 337mg/dl fasting was too high.Customer normal glucose range is 100mg/dl fasting.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-25-strip inserted backwards or upside-down test strip udi# (b)(4).Note: after several attempts manufacturer contacted customer in a follow-up calls in order to ensure the customer's condition since the initial call; customer states that his sugar is so high they are trying to get it under control.Customer went to his doctor's office on (b)(6) 2018.Customer diagnosed with neuropathy because of his diabetes.Customer was prescribed with medication and cream for his feet.The blood glucose result at the doctor's office was 349mg/dl fasting.Customer states that the new meter is working fine.Customer is comfortable with the glucose readings from the new replacement products.Additional information: add the mlurc on the h10 based on the customer complaint.
 
Event or Problem Description
Consumer reported complaint for meter not storing blood glucose results accompanied by symptom.The customer is concerned with all of the results obtained.The expected fasting blood glucose test result range is 100mg/dl.The customer did report symptoms of blurry vision, dizzy and bad headache.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the bedroom.During the call on 04/05/2018, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 02/16/2019 and open vial date is 2 months ago.The meter memory was reviewed for previous test result history: (date/time not stored correctly) result 1 : 355 mg/dl date:3/6/2018 time: 2:25pm fasting customer calling states that he have not been able to get the meter to work.Customer have not been able to use the meter to check his blood sugar since (b)(6) 2018.Customer states that he went to the urgent care because of the symptoms of blurry vision, dizzy bad headache and because he was unable to use the meter to test.Customer is currently having the symptoms of blurry vision, dizzy bad headache.Customer will not seek any medical assistance at this time.Customer states that when he inserts a strip in the meter the meter is giving results of the last test in the memory 347mg/dl fasting.Customer removes the strips from the meter and the meter shuts off.Had customer insert strip in meter and all he is getting on the screen is the fasting 347mg/dl after the 888 display.Has customer check memory and the only results was 355mg/dl taken on (b)(6) 2018 225pm.Customer states that his result at the urgent care on (b)(6) 2018 was 337mg/dl fasting 3 hours later it was 60mg/dl then 3 hours again later 202mg/dl.Customer states that he had not eaten all day.The results of 337mg/dl fasting was too high.Customer normal glucose range is 100mg/dl fasting.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7475813
Report Number1000113657-2018-00502
Device Sequence Number11133482
Product Code NBW
UDI-Device Identifier00041220001286
UDI-Public(01)00041220001286
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2587
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 04/05/2018
Supplement Date Received by Manufacturer04/05/2018
Initial Report FDA Received Date05/01/2018
Supplement Report FDA Received Date05/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY